MAUDE Adverse Event Report: AHT ENTERPRISE CORPORATION DMI - 3-WHEEL ALUMINUM ROLLATOR W/ BASKET

AHT ENTERPRISE CORPORATION DMI - 3-WHEEL ALUMINUM ROLLATOR W/ BASKET
Model Number 501-2014-2100
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518); Limb Pain (4836)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
User indicated the weld for the wheel assembly broke and the wheel broke off causing them to fall to the ground.The unit fell on their leg and she went to the doctor and x-rays were taken, ambulance was not required.Doctor indicated there was a fracture and released user with an ace bandage and a surgical shoe, no brace or cast applied.
 
Event or Problem Description
User reported - the front wheel fell off, i had the handlebars in my hand and the walker went down.My hands went down with it and my foot got fractured.

Brand Name
DMI - 3-WHEEL ALUMINUM ROLLATOR W/ BASKET
Common Device Name
3-WHEEL ALUMINUM ROLLATOR W/ BASKET
Manufacturer (Section D)
AHT ENTERPRISE CORPORATION
178 kang zhuang rd
zhoushi
kunshan, jiangsu 21530 0
CH  215300
MDR Report Key25319698
Report Number1000143485-2026-29078
Device Sequence Number21328501
Product Code ITJ
UDI-Device Identifier00041298003571
UDI-Public041298003571
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
Report Date (Section F) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number501-2014-2100
Device Lot Number5391210422
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/02/2026
Device Age1 YR
Event Location Other
Date Report to Manufacturer05/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale
Patient Weight61 KG
Date Report Sent to FDA05/28/2026